# SDR SWIA200210971

- Difficulty date: June 12, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 16,326 hours, 23,085 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PRIOR TO BRAKE RELEASE ON TAKEOFF, THE AUTOFEATHER GREEN ARMED LIGHT WAS ILLUMINATED.  IMMEDIATELY AFTER BRAKE RELEASE, THE AURAL WARNING FOR AUTOFEATHER SOUNDED AND TAKEOFF WAS ABORTED.  REMOVED AND REPLACED AURAL WARNING UNIT WITH SERVICEABLE UNIT.  PERFORMED ENGINE RUN-UP AT TAKEOFF POWER SETTINGS WITH AUTO FEATHER SYSTEM ARMED.  ALL CHECKS GOOD, NO AUTOFEATHER AURAL WARNING.  AUTO FEATHER FUNCTIONAL CHECK GOOD.
